Slurrrrrrrrrrring

I love my psychiatrist again. I’ll make it very clear that I don’t mean Dippy, my psychologist. My psychiatrist is the one who gives me meds. I don’t know why but today she really seemed to care about me and really seemed to listen. The only downside is that she is very concerned about me and she wants me to go to hospital. She knows I don’t want to go back into her hospital and she’s supportive of me going somewhere else. She even mentioned that when I find a hospital I “want” to go to, she will refer me to any colleagues she has there. My homework is to look into various hospitals. I really don’t want to do that. I don’t want to go to hospital at all but she is very against me being alone, especially if I come off some or all of my medication.

My complete lethargy seemed to get better once I took sedatives. What the hell is that supposed to mean? I didn’t want to risk being out in the scary world without both Xanax and Valium so I took two of each before I left. I’ve taken more than that before so I was surprised when my doctor said, “You’re slurring.” I started to really focus on what I was trying to say after that but kept screwing up my words and swearing in frustration. I wonder if I slur like that when I attend groups? I take more medication on group days.

The first thing my doctor noticed was my S.H. I told her I thought I did it in a not so obvious place but I explained why I did it, which I guess added to her concern.

I panicked towards the end of the session. I asked if I would lose her if I went for treatment in another hospital and she reassured me that I wouldn’t. I am so attached to her. I wanted her to hug me and tell me that it will be okay, which is strange because I don’t like people being close to me physically but I get weirdly clingy sometimes.

On my walk back to the station this guy came up to me saying something in Russian. I told him that I don’t speak Russian but he kept saying, “Ruski?” or something like that, so I assumed he was asking if I was Russian. I told him that I am not Russian and I that I couldn’t understand him. This went on for quite a while. I think he asked me to a disco and I just said, “Sorry, bye.” Luckily he stopped to watch someone get arrested and I could carry on walking.

I think I am going to secretly come off my medication at home anyway. I can’t go back to hospital. I am not a very compliant patient and I tend to end up in bad situations or get scheduled to public wards. I can’t go through that again. I don’t even care if it makes me really sick, I feel sick all of the time anyway but at least I have my privacy here. Everyone will hate me though.

Advertisements

21 thoughts on “Slurrrrrrrrrrring

  1. Oh my poor dear friend, you are in a tough spot right now.
    I’m so glad your psychiatrist has been “present” for you in such a positive way.
    I trust you to make the best decisions for yourself.
    Also – re the slurring – I find sometimes valium or xanax really affect me, and other times not so much. Interesting, huh?
    Take care. I’m thinking of you.
    XX

  2. You need to come off benzos slowly and safely, otherwise you can get into major withdrawal issues. Hope you do some research on this. If your psych could guide you that would be good, but lots of them don’t know much about tapering off apparently. Just a little concerned for you.

    BTW sedatives help my lethargy also. I think the lethargy in my case is a cover for anxiety.

  3. I can’t offer any suggestions on the drugs but I did think your interaction with the Russian was funny – I’m usually the one stopping to watch people get arrested – I’m a huge sticky beak.

    • It was so bizarre, I have no idea why he thought I was Russian, he could only see me from behind and even when I spoke to him I had sunnies on. I don’t even know what Russians look like, I guess like most other white people? It was such a shame that he got distracted and couldn’t talk me into that diso, haha!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s